# SDR FDEA202202030564

- Difficulty date: February 3, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: AEA7326
- Part serial: NA
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DECK, STA1481 54LBL FLOOR SUPPORT DAMAGE (MARKED) 0004002945 : FICKES, KYLE S - 20-MAR-2022 13:16  REMOVED DAMAGED FLOOR SUPPORT, FABRICATED NEW FLOOR SUPPORT, PROCESSED   AND INSTALLED REF. DAC. DWG. AEA7326 & MD-11 SRM 51-31-01-0G.                                                             "MAJOR REPAIR"
